# SDR F3LA2024072900112

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N351FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08913
- Aircraft time: 16,736 hours, 7,647 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 16,736 hours, 7,647 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Part number: 2563M11G01
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, D

## Discrepancy

#2 ENGINE FIRE WARNING DURING TAXI - OPENED #2 ENG COWLS AND TR'S ALLOWIING HALOGEN VAPORS TO DISPERSE PER AMM 72-00-00-200-819-A. DISCOVERED #1 FUEL NOZZLE B-NUT HAD BROKEN TORQUE (SAFETY WIRE INTACT) AND LEAKING FUEL PROVIDING THE SOURCE OF THE FIRE.   REPLACED ALL DAMAGED COMPONENTS, RETORQUED ALL FUEL NOZZLES AND RESAFETIED. REF AMM 71-00-00-710-815-A. LEAK CHECK GOOD. OPS CHECK ON ALL COMPONENTS AND ENGINE RUN GOOD. A/C OK FOR SVC.
